Alert archive / California / Gale Warnings in 2011

Gale Warning 28, NWS Los Angeles, CA

December 4, 2011

NWS Los Angeles, CA issued this gale warning at Dec 4, 2011, 2:26 PM PST. It took effect at Dec 5, 2011, 4:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 4, 2011, 2:26 PM PST (22:26 UTC)
In effect from
Dec 5, 2011, 4:00 AM PST
Expired
Dec 5, 2011, 12:59 PM PST
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WHUS76 KLOX 042226
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
226 PM PST SUN DEC 4 2011

PZZ650-655-676-050530-
/O.UPG.KLOX.GL.A.0028.111205T1200Z-111205T2300Z/
/O.NEW.KLOX.GL.W.0028.111205T1200Z-111205T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
226 PM PST SUN DEC 4 2011

...GALE WARNING IN EFFECT FROM 4 AM TO 3 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 3 PM PST MONDAY.

* WINDS...NORTHEAST 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT. THE
  STRONGEST WINDS WILL OCCUR IN AN AREA SOUTH OF VENTURA HARBOR TO
  SANTA MONICA AND TO THE VICINITY OF SANTA CRUZ ISLAND.

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A 7 SECOND DOMINANT
  PERIOD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
347 
WHUS76 KLOX 050459
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
859 PM PST SUN DEC 4 2011

PZZ650-655-676-051300-
/O.CON.KLOX.GL.W.0028.111205T1200Z-111205T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
859 PM PST SUN DEC 4 2011

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 3 PM PST MONDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS MONDAY MORNING. THE STRONGEST WINDS
  WILL OCCUR IN AN AREA NEAR SHORE FROM VENTURA HARBOR SOUTH TO
  SANTA MONICA...AND TO THE VICINITY OF SANTA CRUZ ISLAND.

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A 7 SECOND DOMINANT
  PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HALL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
369 
WHUS76 KLOX 051128
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
328 AM PST MON DEC 5 2011

PZZ650-655-676-051930-
/O.CON.KLOX.GL.W.0028.111205T1200Z-111205T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
328 AM PST MON DEC 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS THIS MORNING. WINDS WILL SLOWLY
  DIMINISH DURING MID AFTERNOON.

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A 7 SECOND DOMINANT 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
434 
WHUS76 KLOX 051637
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
837 AM PST MON DEC 5 2011

PZZ650-655-676-052300-
/O.CON.KLOX.GL.W.0028.000000T0000Z-111205T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
837 AM PST MON DEC 5 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

* WINDS...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS THIS MORNING. WINDS WILL SLOWLY
  DIMINISH DURING MID AFTERNOON. STRONGEST WINDS WILL OCCUR IN AN
  AREA SOUTH OF VENTURA HARBOR TO SANTA MONICA AND FROM THE
  NORTHERN CHANNEL ISLANDS TO SANTA BARBARA ISLAND. 

* SEAS...COMBINED SEAS 4 TO 6 FEET WITH A 7 SECOND DOMINANT 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-060045-
/O.NEW.KLOX.SC.Y.0132.111205T1637Z-111206T0100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
837 AM PST MON DEC 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON. 

* WINDS...EAST WINDS 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
133 
WHUS76 KLOX 052059
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1259 PM PST MON DEC 5 2011

PZZ650-655-676-060530-
/O.CAN.KLOX.GL.W.0028.000000T0000Z-111205T2300Z/
/O.EXB.KLOX.SC.Y.0132.111205T2100Z-111206T2300Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
1259 PM PST MON DEC 5 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...EAST WINDS 20 TO 30 KT THROUGH MID AFTERNOON THEN EAST
  WINDS 10 TO 20 KT WITH FREQUENT GUSTS TO 25 KT. STRONGEST WINDS
  WILL OCCUR IN AN AREA SOUTH OF VENTURA HARBOR TO SANTA MONICA
  AND FROM THE NORTHERN CHANNEL ISLANDS TO SANTA BARBARA ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-060530-
/O.EXT.KLOX.SC.Y.0132.000000T0000Z-111206T2300Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
1259 PM PST MON DEC 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST TUESDAY...

* WINDS...EAST WINDS 20 TO 30 KT THROUGH MID AFTERNOON THEN EAST
  WINDS 10 TO 20 KT WITH FREQUENT GUSTS TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Dec 4, 2:20 PM PST, 6 minutes earlier.

Area forecast discussion, Dec 4, 2:20 PM PST, 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
220 PM PST SUN DEC 4 2011

.SYNOPSIS...

GUSTY NORTHEAST WINDS ARE EXPECTED TO INCREASE TONIGHT THROUGH
MONDAY AFTERNOON ACROSS PORTIONS OF VENTURA AND LOS ANGELES
COUNTIES...THEN REDEVELOP MONDAY NIGHT INTO TUESDAY. TEMPERATURES
WILL REMAIN BELOW SEASONAL NORMALS THROUGH THE WEEK WITH DRY
CONDITIONS...AND SOME LOCATIONS WILL DEAL WITH FROST AND FREEZE
CONDITIONS OVERNIGHT.

&&

.SHORT TERM (TODAY-WED)...A FEW HIGH CLOUDS DRIFTING OVER THE AREA
THIS AFTERNOON OTHERWISE A VERY NICE DAY WITH GENERALLY LIGHT WINDS,
THOUGH A FEW DEGREES COOLER THAN USUAL. A LOW PRESSURE AREA OVER
UTAH WILL CONTINUE TO DROP SOUTH INTO ARIZONA TODAY AND TONIGHT.
THIS TRACK IS A LITTLE FARTHER EAST THAN PREVIOUS MODELS HAD
INDICATED AND WILL LIKELY RESULT IN SLIGHTLY LESS UPPER SUPPORT FOR
OFFSHORE WINDS. MODEL GRADIENTS HAVE BACKED OFF AGAIN WITH THE
LATEST LAX-DAG GRADIENT FOR MONDAY NOW -4 MB, ABOUT HALF WHAT THE
NAM SHOWED YESTERDAY. STILL SOME DECENT COLD AIR WITH THIS SYSTEM
AND STILL THINK THERE IS A DECENT CHANCE FOR LOW END WARNING LEVEL
WINDS IN THE MTNS AND POSSIBLY THE SANTA CLARITA VALLEY. FOR THE
LA/VTU VALLEYS AND COAST THOUGH THIS LOOKS MUCH MORE LIKE AN
ADVISORY EVENT. AND IF GRADIENTS BACK OFF EVEN MORE THAN WHAT THEY
HAVE THEN COASTAL AREAS MAY STRUGGLE TO GET ADVISORY LEVEL WINDS OUT
OF THIS AND MOUNTAIN WARNING LEVEL WINDS MAY BE MUCH MORE ISOLATED
THAN EXPECTED. GIVEN THAT THE 18Z NAM INDICATED LITTLE CHANGE FROM
THE 12Z RUN WILL KEEP THE ADVISORIES GOING FOR THE COAST AND VALLEYS
AND WARNINGS FOR MTNS AND SANTA CLARITA.

GRADIENTS ACTUALLY A LITTLE STRONGER ON TUESDAY BUT UPPER SUPPORT IS
WEAKER SO FOR THE MOST PART WE SHOULD SEE A LITTLE LESS WIND THEN.
WARNINGS ARE PROBABLY A LITTLE HEAVY HANDED BUT DIDN'T WANT TO SCALE
BACK TOO MUCH YET. AND WOULD NOT BE SURPRISED IF COAST WINDS DROP
BELOW ADVISORY LEVELS ON TUESDAY AS WELL. WILL SEE HOW THINGS GO
OVER THE NEXT 24 HOURS AND RE-EVALUATE THE HEADLINES FOR TUESDAY. IT
WILL BE DRIER TUESDAY AND WITH SOME GUSTY MOSTLY ADVISORY LEVEL
WINDS AROUND CERTAINLY THE FIRE DANGER WILL STILL BE QUITE HIGH.

LINGERING OFFSHORE GRADIENTS WEDNESDAY WILL TRIGGER SOME ISOLATED
NORTHEAST WINDS ACROSS THE FAVORED AREAS, BUT OVERALL MUCH LIGHTER
WINDS EXPECTED. AND WITH HEIGHTS BUILDING OVER THE AREA AND COLD AIR
MOVING EAST WE SHOULD SEE DAYTIME HIGHS CLIMBING A FEW DEGREES,
ESPECIALLY INLAND.

OVERNIGHT LOWS WILL CONTINUE TO BE QUITE COLD, ESPECIALLY IN WIND
PROTECTED LOCATIONS OVER THE INTERIOR. AREAS LIKE THE ANTELOPE
VALLEY AND INTERIOR SLO COUNTY WILL SEE TEMPS DROPPING INTO THE
TEENS THE NEXT FEW NIGHTS, WITH POSSIBLY TUESDAY NIGHT/WED BEING THE
COLDEST. POSSIBLY NEAR RECORD LOWS POSSIBLE THEN. MAY EVEN NEED SOME
FROST ADVIORIES FOR LA/VENTURA VALLEYS BY THEN AS OFFSHORE WINDS
DROP OFF.

.LONG TERM (THU-SUN)...A SOMEWHAT CHAOTIC UPPER LEVEL PATTERN LATE
IN THE WEEK INTO NEXT WEEKEND AND CONFIDENCE IS PRETTY LOW WITH HOW
THE MODELS ARE HANDLING THIS PATTERN. HOWEVER, THE IMPACTS LOCALLY
ARE FAIRLY MINIMAL REGARDLESS OF WHICH MODEL VERIFIES BEST. IT STILL
LOOKS DRY THROUGH PERIOD. SOME ENERGY DROPPING INTO THE GREAT BASIN
AND PLAINS FRIDAY WILL BRING SOME OFFSHORE FLOW TO THE AREA BUT NOT
MUCH WIND. THE ECMWF IS A LITTLE STRONGER THAN THE GFS BUT NEITHER
ONE WOULD SUPPORT ANYTHING MORE THAN SOME LOCALLY GUSTY NORTHEAST
WINDS. POSSIBLY SOME WARMING ON SATURDAY, ESPECIALLY IF THE EC IS
CORRECT, THOUGH THE GFS ALREADY SHOWING A TROF MOVING INTO
CALIFORNIA AT THAT TIME WITH GRADIENTS TRENDING STRONGLY ONSHORE.
BIGGEST DIFFERENCES ARE FOR SUNDAY WHERE THE GFS SHOWS A PRETTY COLD
TROF DIGGING THROUGH NEVADA AND NORTHEASTERN CALIFORNIA WHILE THE
ECMWF HAS WEAK RIDGING OVER THE AREA. MILDLY FAVORING THE WARMER
ECMWF BUT WILL TREND TEMPS DOWN A FEW DEGREES SUNDAY TO BLEND BETTER
WITH THE MUCH COOLER GFS SOLUTION.

&&

.AVIATION...04/1800Z.

MID/UPPER LEVEL TROUGH OF LOW PRESSURE EAST AND RIDGE OF HIGH
PRESSURE WEST OF THE AREA WILL PERSIST. MID/UPPER LEVEL MODERATE
NORTH WINDS WILL PERVAIL OVER THE AREA. WEAK ONSHORE PRESSURE
GRADIENT THROUGH 05/02Z THEN MODERATE OFFSHORE 05/12-06/00Z.

KLAX...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST.
CHANCE LOW LEVEL WINDS BETWEEN 010-020 05015KT AFTER 05/12Z.

KBUR...VIRTUALLY CERTAIN CURRENT SKY/VSBY CONDITIONS WILL PERSIST.
CHANCE LOW LEVEL WINDS BETWEEN 010-020 05020KT AFTER 05/12Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
FROST ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).

&&

PUBLIC...WOFFORD
AVIATION...30
SYNOPSIS...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 4, 8:55 AM PST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
855 AM PST SUN DEC 4 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-051400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
855 AM PST SUN DEC 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A RED FLAG WARNING IS IN EFFECT BEGINNING LATE TONIGHT FOR MUCH OF
LOS ANGELES AND VENTURA COUNTIES FOR GUSTY WINDS AND LOW
HUMIDITIES...WHICH WILL CAUSE ANOTHER INCREASE IN FIRE DANGER.

STRONG WINDS WILL REDEVELOP LATE TONIGHT IN THE MOUNTAINS AND MOST
VALLEY AREAS OF LOS ANGELES AND VENTURA COUNTIES...WITH DAMAGING
WINDS POSSIBLE.

AREAS OF FROST WILL DEVELOP ON THE CENTRAL COAST...THE SANTA YNEZ
VALLEY...THE SOUTH COAST OF SANTA BARBARA COUNTY...AND IN THE OJAI
VALLEY LATE TONIGHT.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

A RED FLAG WARNING IS IN EFFECT MONDAY THROUGH TUESDAY EVENING FOR
MUCH OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY WINDS AND LOW
HUMIDITIES...WHICH WILL CAUSE HIGH FIRE DANGER.

STRONG WINDS WILL CONTINUE IN THE MOUNTAINS AND MOST VALLEY AREAS
OF LOS ANGELES AND VENTURA COUNTIES MONDAY THROUGH TUESDAY...WITH
DAMAGING WINDS POSSIBLE.

GUSTY WINDS WILL ALSO AFFECT THE VENTURA COUNTY COASTAL PLAIN AND
THE LOS ANGELES COUNTY COAST BELOW PASSES AND CANYONS FROM MALIBU TO
HOLLYWOOD MONDAY THROUGH TUESDAY...INCLUDING THE ADJACENT COASTAL
WATERS.

THERE WILL BE AREAS OF FROST ON THE CENTRAL COAST...IN THE SANTA
YNEZ VALLEY...ON THE SOUTH COAST OF SANTA BARBARA COUNTY...AND IN
THE OJAI VALLEY THROUGH MID MORNING MONDAY...AND DURING THE LATE
NIGHT THROUGH MID MORNING HOURS THROUGH WEDNESDAY.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WATCH.................SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD/DB

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 5:03 AM PSTFrost AdvisoryLOX28 hr
Dec 4, 5:03 AM PSTWind AdvisoryLOXLos Angeles58 hr
Dec 4, 8:50 AM PSTGale WatchLOX6 hr
Dec 4, 10:00 AM PSTRed Flag WarningLOXLos Angeles54 hr
Dec 4, 2:38 PM PSTHigh Wind WarningLOXLos Angeles25 hr

Nearby

Gale Warnings in California, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.